Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Observer-based H∞ control on stochastic nonlinear systems with time-delay and actuator nonlinearity|
|Other Titles:||Observer-based H infinity control on stochastic nonlinear systems with time-delay and actuator nonlinearity|
|Citation:||Journal of the Franklin Institute-Engineering and Applied Mathematics, 2013; 350(6):1388-1405|
|Publisher:||Pergamon-Elsevier Science Ltd|
|Yanyan Yin, Peng Shi, Fei Liu, Hamid Reza Karimi|
|Abstract:||In this paper, an observer-based H(∞) controller is designed for a class of extended Markov jump systems subject to time-delay and actuator saturation nonlinearity. Gradient linearization procedure is employed to describe such nonlinear systems by several linear Markov jump systems. Next, a mode-dependent Lyapunov function is constructed for these linear systems, and a sufficient condition is derived to make them stochastically stable, and then, a continuous gain-scheduled approach is applied to design a continuous nonlinear observer-based controller on the entire extended nonlinear jump system. A simulation example is given to illustrate the effectiveness of developed techniques.|
|Rights:||Copyright © 2013 Published by Elsevier Ltd.|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.